Previous |  Up |  Next

Article

Title: On a theorem on the change of base point in a path connected space (English)
Author: Troué, Jacques
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 23
Issue: 1
Year: 1973
Pages: 123-124
Summary lang: English
.
Category: math
.
MSC: 55E05
idZBL: Zbl 0266.55006
idMR: MR0365564
.
Date available: 2008-06-09T14:00:28Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/101150
.
Reference: [1] D. Puppe: Bemerkungen über die Erweiterung von Homotopien.Arch. der Math. (1967), 81-88. Zbl 0149.20101, MR 0206954
Reference: [2] E. Spanier: Algebraic Topology.McGraw-Hill, New York, 1966. Zbl 0145.43303, MR 0210112
.

Files

Files Size Format View
CzechMathJ_23-1973-1_13.pdf 245.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo